# SDR DXTA200702660

- Difficulty date: December 7, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 7,448 hours, 5,387 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN115BN111
- Condition: Intermittent
- Location: Mlg
- Part time: 7,448 hours, 5,387 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING T/O AS THE NLG LEAVES THE GRD, A NOSE LIKE SHIMMY OR A TIRE IMBALANCE IS HEARD FOR APPROX. 3 SEC. THEN DURING RETRACTION THE NLG LIGHTS DIMLY FLICKER (BOTH RED & GREEN) UNTIL THE GEAR IS RETRACTED FULLY. MLG LIGHT ARE NORMAL. ALSO AT APPROX 20 MIN INTO THE FLIGHT DURING CLIMB WE NOTICED THE NLG LIGHTS FLICKER LIKE BEFORE.   REMOVED & REPLACED NOSE WHEEL DOWN LOCK SWITCH WITH NEW SWITCH OPS CHECKS GOOD PER 800XP MM 32-60-00 & WD 32-60-10-04.
